# SDR SWIA202157511

- Difficulty date: February 17, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 282
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3L AT FS282 ANGLE APPEARS TO BE CRACKED AT THE 4TH HOLE.     (C-CHECK RO 4/12/2021)    REPAIRED  STRINGER 3L ANGLE AND ELONGATED HOLES IN THE UPPER SILL FITTING AND STRINGER SPLICING AT FS 282  IAW MHIRJ REO 601R-53-21-3400 REV-- DATED 2021-03-24 AND SKY CARD 51-900-1003-SKY NO WEIGHT CHANGE FORM 337 IS ATTACHED REF ATTACHED CONTINUAITON CARD FOR DETAILS OF WORK PERFORMED
